X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (138) 138
Publication (28) 28
Conference Proceeding (4) 4
Paper (3) 3
Book Chapter (2) 2
Book / eBook (1) 1
Dissertation (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (67) 67
mathematics, applied (50) 50
physics, mathematical (28) 28
quaternionic analysis (28) 28
mathematical analysis (25) 25
physics (24) 24
30g35 (21) 21
applications of mathematics (19) 19
quaternions (19) 19
analysis (17) 17
hilbert space (17) 17
mathematical methods in physics (17) 17
operators (17) 17
mathematics, general (16) 16
physics, general (16) 16
theoretical, mathematical and computational physics (16) 16
differential geometry (14) 14
quaternionic hilbert space (14) 14
quaternionic hilbert spaces (13) 13
algebra (11) 11
high energy physics - theory (11) 11
geometry (10) 10
mathematical models (10) 10
mathematical physics (10) 10
quantum physics (10) 10
representations (9) 9
high energy physics (8) 8
physics, particles & fields (8) 8
theory (8) 8
fourier analysis (7) 7
fourier transforms (7) 7
polynomials (7) 7
quantum mechanics (7) 7
quantum theory (7) 7
s-spectrum (7) 7
algebraic geometry (6) 6
complex variables (6) 6
physics, multidisciplinary (6) 6
quaternionic manifolds (6) 6
quaternionic quantum mechanics (6) 6
riesz system (6) 6
symplectic geometry (6) 6
32a25 (5) 5
46e22 (5) 5
classical and quantum gravitation, relativity theory (5) 5
construction (5) 5
elementary particles, quantum field theory (5) 5
functional calculus (5) 5
general relativity and quantum cosmology (5) 5
kernels (5) 5
operator theory (5) 5
physics - high energy physics - theory (5) 5
spaces (5) 5
symmetry (5) 5
abstract harmonic analysis (4) 4
boundary value problems (4) 4
chebyshev polynomials (4) 4
computer science (4) 4
fourier-transform (4) 4
functions of a quaternionic variable (4) 4
hilbert transform (4) 4
integrals (4) 4
interpolation (4) 4
manifolds (4) 4
mathematical and computational physics (4) 4
mathematics - complex variables (4) 4
mathematics - functional analysis (4) 4
primary 30g35 (4) 4
quantum field theories, string theory (4) 4
quantum-mechanics (4) 4
quaternionic clifford analysis (4) 4
quaternionic operators (4) 4
quaternionic regular function (4) 4
space (4) 4
superstring vacua (4) 4
theorem (4) 4
46e15 (3) 3
47b32 (3) 3
47s10 (3) 3
algebra and number theory (3) 3
amplitudes (3) 3
analytic functions (3) 3
approximation (3) 3
ball (3) 3
black holes in string theory (3) 3
calculus (3) 3
cayley transformation (3) 3
compact operators (3) 3
compactifications (3) 3
complex (3) 3
computational mathematics and numerical analysis (3) 3
convex and discrete geometry (3) 3
decomposition (3) 3
dynamical systems and ergodic theory (3) 3
engineering, electrical & electronic (3) 3
equivalence (3) 3
forms (3) 3
frames (3) 3
global analysis and analysis on manifolds (3) 3
hardy space on the quaternionic ball (3) 3
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Reviews in Mathematical Physics, ISSN 0129-055X, 07/2017, Volume 29, Issue 6, p. 1750021
As earlier conjectured by several authors and much later established by Solèr (relying on partial results by Piron, Maeda–Maeda and other authors), from the... 
real spectral analysis | von Neumann algebras | representation theory | lattice theory | Poincaré group | quaternionic quantum mechanics | Real quantum mechanics | QUANTIQUE | Poincare group | PHYSICS, MATHEMATICAL
Journal Article
JOURNAL OF MATHEMATICAL PHYSICS ANALYSIS GEOMETRY, ISSN 1812-9471, 2019, Volume 15, Issue 3, pp. 395 - 411
In this paper, we introduce and study the frames in separable quaternionic Hilbert spaces. The results on the existence of frames in quaternionic Hilbert... 
MATHEMATICS | MATHEMATICS, APPLIED | quaternionic Hilbert spaces | PHYSICS, MATHEMATICAL | frame
Journal Article
Reviews in Mathematical Physics, ISSN 0129-055X, 05/2013, Volume 25, Issue 4, p. 1350006
Journal Article
Reviews in Mathematical Physics, ISSN 0129-055X, 05/2019, Volume 31, Issue 4, p. 1950013
As earlier conjectured by several authors and much later established by Solèr, from the lattice-theory point of view, Quantum Mechanics may be formulated in... 
representation theory | Foundation of quantum mechanics | spectral theory | quaternionic functional analysis | PHYSICS, MATHEMATICAL
Journal Article
Advances in Applied Clifford Algebras, ISSN 0188-7009, 2/2020, Volume 30, Issue 1, pp. 1 - 9
In this paper, we prove some inequalities between quaternionic bounded selfadjoint operators on quaternionic Hilbert spaces. We follow the Mond–Pečaric̀ method... 
Mond–Pečaric̀ method | Mathematical Methods in Physics | Continuous functional calculus | Spectral theory | Theoretical, Mathematical and Computational Physics | 47A99 | Applications of Mathematics | Physics, general | 47A63 | Physics | Quaternionic Hilbert spaces
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 10/2018, Volume 112, Issue 4, pp. 1049 - 1057
In this paper we consider the new concept of the quaternionic unitary representation of a locally compact group to the unitary group of a quaternionic Hilbert... 
47B07 | 46E22 | Theoretical, Mathematical and Computational Physics | Continuous wavelet transform | Mathematics, general | Unitary representation | 47A67 | Mathematics | Quaternionic Hilbert space | Applications of Mathematics | MATHEMATICS
Journal Article
Advances in Applied Clifford Algebras, ISSN 0188-7009, 2/2019, Volume 29, Issue 1, pp. 1 - 10
In this paper, we study weak topology on right quaternionic Hilbert spaces. We show that on right quaternionic Hilbert spaces weak compactness and weak... 
47B07 | Mathematical Methods in Physics | 46E22 | Theoretical, Mathematical and Computational Physics | Weak topology | Compact operators | Applications of Mathematics | Physics, general | Physics | Quaternionic Hilbert spaces | MATHEMATICS, APPLIED | PHYSICS, MATHEMATICAL
Journal Article
Journal of Geometry and Physics, ISSN 0393-0440, 01/2019, Volume 135, pp. 7 - 20
In this note first we study the Weyl operators and Weyl S-spectrum of a bounded right quaternionic linear operator, in the setting of the so-called S-spectrum,... 
S-spectrum | Weyl S-spectrum | Quaternions | Browder operator | Quaternionic Hilbert spaces | MATHEMATICS | PHYSICS, MATHEMATICAL | OPERATORS | Computer science
Journal Article
Thai Journal of Mathematics, ISSN 1686-0209, 2017, Volume 15, Issue 2, pp. 475 - 482
Journal Article
Reviews in Mathematical Physics, ISSN 0129-055X, 11/2017, Volume 29, Issue 10, p. 1750034
The possibility of formulating quantum mechanics over quaternionic Hilbert spaces can be traced back to von Neumann’s foundational works in the thirties. The... 
quaternionic PVMs | Quaternionic functional analysis | quaternionic spectral theorem for normal unbounded operators | quantum mechanics in quaternionic Hilbert space | THEOREM | QUANTIQUE | QUANTUM-MECHANICS | PHYSICS, MATHEMATICAL | UNITARY OPERATORS
Journal Article
Foundations of Physics, ISSN 0015-9018, 5/2013, Volume 43, Issue 5, pp. 656 - 664
Journal Article
Annals of Functional Analysis, ISSN 2008-8752, 2015, Volume 6, Issue 4, pp. 226 - 246
In this article, we study the geometry and operator theory on quaternionic Hilbert spaces. As it is well-known, Cowen Douglas operators are a class of... 
Cowen-Douglas operator | Quaternionic hilbert space | Unitary equivalence | Holomorphic curve | MATHEMATICS | quaternionic Hilbert space | MATHEMATICS, APPLIED | unitary equivalence | holomorphic curve | QUANTUM-MECHANICS
Journal Article
Complex Variables and Elliptic Equations, ISSN 1747-6933, 06/2012, Volume 57, Issue 6, pp. 667 - 675
We show that Drury's proof of the generalisation of the von Neumann inequality to the case of contractive rows of N-tuples of commuting operators still holds... 
Secondary 46A32 | Primary 47A60 | von Neumann inequality | tensor products | 47B32 | 47S10 | quaternionic Hilbert spaces | reproducing kernel Hilbert spaces | Drury-Arveson space | MATHEMATICS | BALL | PRODUCT | Estimates | Cybernetics | Quantum theory | Inequality | Operators | Tensors | Mathematical analysis | Inequalities | Proving | Hilbert space | Complex variables
Journal Article
Advances in Applied Clifford Algebras, ISSN 0188-7009, 12/2017, Volume 27, Issue 4, pp. 2933 - 2960
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 2006, Volume 416, Issue 2, pp. 580 - 587
We solve the problem of finding the best possible constant of ultraprimeness for the special class of Euclidean algebra called algebra of hermitian operators... 
Quaternionic Hilbert space | Spectral norm | Jacobson–McCrimmon operator | Euclidean algebras | Ultraprime algebras | Jacobson-McCrimmon operator
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 03/2020, pp. 1 - 25
Journal Article
Advances in Applied Clifford Algebras, ISSN 0188-7009, 3/2017, Volume 27, Issue 1, pp. 87 - 98
We study the Hilbert boundary value problem with Fermionic weight for the Dirac operator on smooth surfaces of $${\mathbb{R}^{3}}$$ R 3 . We give the solution... 
Quaternionic analysis | Mathematical Methods in Physics | 32A25 | Hilbert boundary value problems | Theoretical, Mathematical and Computational Physics | 58A10 | 30G35 | Applications of Mathematics | Physics, general | Dirac operator | Physics | MATHEMATICS, APPLIED | DISCRETE | ISING-MODEL | DIRAC OPERATORS | PHYSICS, MATHEMATICAL | GRAPHS
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 02/2019, Volume 13, Issue 1, pp. 85 - 113
In this paper we define the deficiency indices of a closed symmetric right H-linear operator and formulate a general theory of deficiency indices in a right... 
S-spectrum | Symmetric operator | Deficiency index | Quaternions | Quaternionic Hilbert spaces | MATHEMATICS | MATHEMATICS, APPLIED | Computer science
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 12/2017, Volume 290, Issue 17-18, pp. 2725 - 2739
In this paper we introduce and study the fractional Hardy spaces of the half space and of the unit ball in the quaternionic setting. In particular, we discuss... 
30G35 | unit ball | half space | Quaternionic fractional Hardy spaces | 30H10 | Unit ball | Half space | MATHEMATICS
Journal Article
Journal of Geometry and Physics, ISSN 0393-0440, 01/2018, Volume 124, pp. 442 - 455
In this paper we define the quaternionic Cayley transformation of a densely defined, symmetric, quaternionic right linear operator and formulate a general... 
S-spectrum | Symmetric operator | Quaternions | Cayley transform | Quaternionic Hilbert spaces | MATHEMATICS | Quatemionic Hilbert spaces | PHYSICS, MATHEMATICAL | Computer science
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.